MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM PROSTATE-SPECIFIC ANTIGEN (PSA); TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM PROSTATE-SPECIFIC ANTIGEN (PSA); TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained an initial elevated atellica im psa lot 340 result on a serum sample from a 58-year-old male patient (post-prostatectomy) that was lower upon retesting.There are no allegations of patient or user intervention or adverse health consequences due to the event.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained an elevated atellica im psa lot 340 result on a serum sample from a 58-year-old male patient (post-prostatectomy).The elevated result was reported and questioned by the physician.The customer retested the sample on the same atellica im analyzer and a different atellica im analyzer.Both results were lower, as expected.A corrected report was issued.The patient was also sent to another laboratory for alternate method testing and the result was low, as expected.There are no reports of altered treatment or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens investigated a customer report of an elevated atellica im psa lot: 340 result on a serum sample from a 58-year-old male patient (post-prostatectomy) that was lower upon retesting and believed to be correct.Customer calibration was valid and quality control (qc) recovery acceptable the day of the discordant result.Siemens reviewed the reagent and probe trace files provided for the date of the event and there was no evidence of a hardware or sample probe issue that impacted delivery of psa reagents or sample.The discordant result was not reproducible.The discordant elevated result was not reproducible.Based on the available information and investigation results, the cause of the discordant result could not be determined.The customer is operational, and the reported issue is resolved by routine troubleshooting.Siemens filed mdr 1219913-2024-00458 on 30-oct-2024.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM PROSTATE-SPECIFIC ANTIGEN (PSA)
Common Device Name
TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key20568027
Report Number1219913-2024-00458
Device Sequence Number7816361
Product Code MTF
UDI-Device Identifier00630414599809
UDI-Public(01)00630414599809(10)08859340(17)250709
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P950021-S016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2025
Device Model NumberN/A
Device Catalogue Number10995662
Device Lot Number08859340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date02/20/2025
Date Device Manufactured07/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale